Facebook Pixel

Last month I had my period, then I took plan b and had another period shortly after. Should I expect my period the month after?

By July 18, 2011 - 9:14am
Rate This

Add a Comment4 Comments

HERWriter Guide

Hi glamgirl

You next period (next month) may be irregular due to Plan B. It doesn't mean you are pregnant if you are late but you may not get it when it's usually due. If you are a week late, you may want to take a pregnancy test.
For more info, check the Plan B website here: http://planbonestep.com/


July 18, 2011 - 1:59pm
(reply to Susan Cody)

Both of my periods lasted 5 days. Just want to make sure what to expect this month. Thanks

July 20, 2011 - 3:28pm
HERWriter Guide (reply to glamgirl)

Hi again

Since PlanB affects women in different ways, there is really nothing to "expect" other than you may be a bit irregular for the first month after you take it or even that your next period could be a bit longer/shorter than usual. After that, you period will resume as normal.


July 21, 2011 - 8:42am
(reply to Susan Cody)

Thank you!

July 21, 2011 - 9:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.